PARAGAN® 300MG SACH (BOX/12)(PPM)

$150 USD

Indication

PARAGAN® Sachet is used for symptomatic relief of mild to moderate pain and/or fever such as headache, dental pain, back pain, muscle pain.

Ingredient

  • Paracetamol ………………………………. 300mg
  • Excipients: q.s.f ………………………….. 1 sachet

Direction

  • Child from 6 to 8 years old: 1 sachet per dose, 3 to 4 times per day if necessary, does not exceed 4 sachets per day.
  • Mode of administration: Oral route.

    Method: pour the content of sachet in a half-glass of water, stir a few seconds and drink immediately.

Side effects

  • Allergic reactions (erythema or urticaria) are rare. If the sensitivity reaction is suspected, discontinue the use of this drug.
  • PREGNANCY AND BREAST-FEEDING: It can be prescribed during the pregnancy and breast-feeding at therapeutic dose.

Consult your doctor or pharmacist prior to starting or stopping a new medication